I would say that it can be a combination of both the med switch and your high stress levels. Have you tried going back to Asacol to see if that will help?
I sometimes have spasms after having a bm but it's minor and it doesn't really bother me while in remission. It's just sort of aggravating.
As for the residual stool, you can try wiping with baby wipes after a bm. That way it might clean you up more after each bm. Also too, this will be able to tell you if you were to wipe later and find some stool that you may have a leakage problem that you can ask your GI about.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE